# SDR SWAA2020051576458

- Difficulty date: May 11, 2020
- Submitted: May 15, 2020
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 58,535 hours, 36,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SECTION OF EMERGENCY LIGHTS INOP. / REMOVED AND REPLACED AFT GALLEY EMERGENCY LIGHTS BATTERY BACK OPS CHECK GOOD REFERENCE AMM 33-51-06
